Dorrah, Azis and Agus Sutrisno, agus and Desfan Hafifullah, Desfan and Saidi, Subian (2021) The Use of Fractional Integral and Fractional Derivative "α=5/2 " in the "5" ^"th" Order Function and ExponentialFunction using the Riemann-Liouville Method. Applied Mathematics, 11 (2). pp. 23-27. ISSN 2163-1409

[img] Text
Fractional integral.pdf

Download (230kB)
Official URL: http://journal.sapub.org/am

Abstract

Generally, the order of integral and derivative are connected with the real numbers, such as the first, second, third and more order of integral and derivative. This study aims to develop a theory of an integral or derivative which has order in a 5th order function and exponential function by using Riemann and Liouville method. The result of this study showed that the fractional derivative of order "α=5/2" in the" " "5" ^"th" Order Function using Riemann-Liouville Method is the same as the form of a third derivative, which means that the value of this derivative will be the same as the result of three times the fractional integral or vice versa. In addition the fractional derivative of the exponential function using the Riemann-Liouville Method is equal to in the form of multiplication of the incomplete Gamma function upper limit with exponential function.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AGUS SUTRI
Date Deposited: 06 Nov 2021 02:24
Last Modified: 06 Nov 2021 02:24
URI: http://repository.lppm.unila.ac.id/id/eprint/35180

Actions (login required)

View Item View Item